Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lightgirl

Has anyone experienced this?

Recommended Posts

I've noticed that after I had Erbium laser treatments in the past, and now after Fraxel, my scars will look worse for awhile (about a week or so) and appear darker and more prominent before looking better again. Any ideas on what causes this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×